# SDR SWAA097318

- Difficulty date: November 10, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 71,324 hours, 54,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND BULLNOSE EMERGENCY LIGHT INOP AT 21 ABC.  RELAMPED PER MM.
